# SDR COMA0560205

- Difficulty date: March 27, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 11,353 hours, 9,260 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 355924400
- Condition: Faulty
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5184 RECEIVED A RT 14TH STAGE DUCT MESSAGE DURING CLIMB OUT OF CVG.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE 14TH STAGE HEAT SENSING ELEMENT.
